Home | deutsch  |  Impressum  |  Data Protection  |  Sitemap  |  Intranet  |  KIT
Research Group on Discrete Mathematics

Secretariat
Kollegiengebäude Mathematik (20.30)
Room 1.044

Address
Institut für Algebra und Geometrie
Englerstr. 2
D-76131 Karlsruhe

Office hours:
Tu, Th, F 8:30-12:00

Tel.: +49 721 608 47412

Fax.: +49 721 608 46968

Publications

71. Axenovich, M., Offner, D., Tompkins, C., Long path and cycle decompositions of even hypercubes, submitted

70. Axenovich, M., Tompkins, C., Weber, L., Large homogeneous subgraphs in bipartite graphs with forbidden induced subgraphs, submitted

69. Axenovich, M., Thomassen, C., Schade, U., Ueckerdt, T., Planar Ramsey graphs, submitted.

68. Axenovich, M., Winter, C., A note on saturation for Berge-G hypergraphs, Graphs and Combinatorics, (2019), Volume 35, Issue 4, pp 933--939.

67. Axenovich, M., Gyarfas, A., A note on Ramsey numbers for Berge-G hypergraphs, Discrete Mathematics, (2019) Volume 342, Issue 5, 1245--1252.

66. Axenovich M., Gorgol, I., On induced Ramsey numbers for multiple copies of graphs, submitted.

65. Axenovich, M., Kaufmann, A., Yuster, R., Clumsy packings of graphs, Electronic Journal of Combinatorics, Volume 26, Issue 2 (2019)

64. Axenovich, M., Csikos, M., Induced saturation of graphs, Discrete Mathematics, Volume 342, Issue 4, (2019), pp. 1195--1212.

63. Axenovich, M., Doerr, P., Rollin, J., Ueckerdt, T., Induced and weak-induced arboricities, Discrete Mathematics, Volume 342, Issue 2, (2019), pp. 511--519.

62. Axenovich, M., Duerrschnabel, D., Subsets of vertices of the same size and the same maximum distance, Theory and Applications of Graphs: Vol. 5 : Iss. 2 , (2018), Article 7.

61. Axenovich, M., Goldwasser J., Lydicky B., Martin, R., Offner, D., Talbot, J., Young, M., Polychromatic colorings on the integers, Integers 19 (2019), Paper No. A18, 17 pp.

60. Axenovich, M., Goldwasser J., Hansen, R., Lydicky B., Martin, R., Offner, D., Talbot, J., Young, M., Polychromatic colorings of complete graphs with respect to 1-, 2-factors and Hamiltonian cycles, Journal of Graph Theory, Vol.87, Issue 4, (2018) pp. 660--671.

59. Axenovich, M., Rollin, J., Ueckerdt, T., The chromatic number of ordered graphs with constrained conflict graphs, Australasian Journal of Combinatorics, vol.69, p.74 (2017)

58. Axenovich, M., Goncalves, D., Rollin, J., Ueckerdt, T., The k-strong induced arboricity of a graph, European Journal of Combinatorics 67C (2018) pp. 1-20.

57. Axenovich, M., Karrer, A., High girth hypergraphs with unavoidable monochromatic or rainbow edges, submitted.

56. Axenovich, M., Rollin, J., Ueckerdt, T., Chromatic number of ordered graphs with forbidden ordered subgraphs, Combinatorica, (2017), pp.1--23.

55. Axenovich, M., Walzer S., Boolean lattices: Ramsey properties and embeddings, Order (2016), 1--12.

54. Axenovich, M. Repetitions in graphs and sequences, Recent Trends in Combinatorics (2016), 63--83.

53. Axenovich, M, Ueckerdt, T., Weiner, P., Splitting Planar Graphs of Girth 6 into Two Linear Forests with Short Paths, Journal of Graph Theory 85(3), (2017), 601--618.

52. Axenovich, M., Rollin, J., Ueckerdt, T., Conditions on Ramsey non-equivalence, Journal of Graph Theory, Volume 86, Issue 2, (2017), pp. 159--192.

51. Axenovich, M., Rollin, J., Brooks Type Results for Conflict-Free Colorings and {a, b}-factors in graphs, Discrete Mathematics 338 (2015), no. 12, 2295--2301.

50. Axenovich, M., Cherubini, E., Ueckerdt, T., Spectrum of mixed bi-uniform hypergraphs, Graphs Combin. 32 (2016), no. 2, 453--461.

49. Axenovich, M., Ueckerdt, T., Density of range capturing hypergraphs, J. Comput. Geom. 7 (2016), no. 1, 1--21.

48. Axenovich, M., Harant, J., Przybylo, J., Sotak, R., Voigt, M., A note on adjacent vertex distinguishing colorings number of graphs, Discrete Applied Mathematics, 205 (2016), 1--7.

47. Axenovich, M., Knauer, K., Stummp, J., Ueckerdt, T., Online and size Anti-Ramsey numbers, J. Comb. 5 (2014), no. 1, 87--114.

46. Axenovich, M., Martin, R., Ueckerdt, T., Twins in graphs, European J. Combin. 39 (2014), 188--197.

45. Axenovich, M., Gyarfas, A., Liu, H., Mubayi, D., Multicolor Ramsey numbers for triple systems, Discrete Math. 322 (2014), 69--77.

44. Walzer, S., Axenovich, M., Ueckerdt, T., Packings polyominoes clumsily, Computational Geometry: Theory and Applications, 47 (1), (2014), 52--60.

43. Axenovich, M., Osang, G., Unavoidable trees, Discrete Mathematics 313 (2013), pp. 924-930.

42. Axenovich, M., Person, Y., Puzynina, S., Regularity Lemma and twins in sequences, Journal of Combinatorial Theory, Series A 120 (2013), 733-743.

41. Axenovich, M., Krug, M., Osang, G., Rutter, I., Bifork forests in balanced bipartite graphs, Discrete Appl. Math. 161 (2013), no. 10-11, 1363–1366.

40. Axenovich, M., Beveridge, A., Hutchinson, J., West, D., On visibility numbers in directed graphs, SIAM J. Discrete Math., 27(3), (2013) 1429–1449.

39. Axenovich, M., Martin, R., On edit distance in multicolored graphs and directed graphs, Journal of Combinatorics v. 2 (2011), 525-556.

38. Axenovich, M., Ozkahya, L. On homometric sets in graphs, Australasian Journal of Combinatorics, 55 (2013), 175-187.

37. Axenovich, M., Lastrina, M., Choi J., Stanton, B., Smith, J. , McKay, T., On the chromatic number of subsets of the Euclidean plane, Graphs and Combinatorics, online November 2012.

36. Axenovich, M., Lastrina, M., Hutchinson J., Extending list colorings in planar graphs, Discrete Mathematics, 311 (12), (2011) 1046-1056.

35. Axenovich, M., Manske, J., Martin, R., Extremal functions for Q2 in a Boolean lattice, Order, Online First, 14 March 2011.

34. Axenovich, M., Choi, J., A note on monotonicity of mixed Ramsey numbers, Discrete Mathematics 311 (2011) 2020–2023.

33. Axenovich, M., Choi, J., On colorings avoiding a rainbow cycle and a fixed monochromatic subgraph, Electronic Journal of Combinatorics 17(1), 2010.

32. Axenovich, M., When do three longest paths have a common vertex? Discrete Mathematics, Algorithms and Applications Volume:1, Issue: 1 (2009) pp. 115-120.

31. Axenovich, M., Roy, S. On minimal winning coalitions in voting games, Social Choice and Welfare, published online, June 2009.

30. Axenovich, M., Sackett C. Induced rainbow subgraphs in edge-colored graphs, Australas. J. Combin. 44 (2009), 287-296.

29. Axenovich, M., Manske, J., On monochromatic homothetic subsets of a rectangular grid, Electronic Journal of Combinatorics, Volume 8 (2008), electronic.

28. Axenovich, M., Iverson, P., Edge-colorings avoiding rainbow and monochromatic subgraphs, Discrete Mathematics, 308 (2008), no. 20, 4710-4723.

27. Axenovich, M., Martin, R., Kezdy, A., Editing distance of graphs. Journal of Graph Theory, Volume 58, Number 2 (2008), 123 - 138.

26. Axenovich, M., Martin, R., Avoiding rainbow induced subgraphs in vertex colorings, Electronic Journal of Combinatorics, 15 (1), (2008) 23 pages (electronic)

25. Axenovich, M., Balogh, J., Graphs having small number of sizes on induced k-subgraphs, SIAM J. Discrete Math. 21 (2007), no. 1, 264-272 (electronic).

24. Axenovich, M., Harborth, H., Kemnitz, A., Möller, M., Schiermeyer, I. Rainbows in the hypercube. Graphs Combin. 23 (2007), no. 2, 123-133.

23. Axenovich, M., Martin, R., On weighted Ramsey numbers, Ausralasian Journal of Combinatorics, 38 (2007), 179-194.

22. Axenovich, M., Martin, R., On the strong chromatic number of graphs. SIAM Journal of Discrete Mathematics, SIAM J. Discrete Math. 20 (2006), no. 3, 741-747.

21. Axenovich, M., Martin, R., Sub-Ramsey numbers for arithmetic progressions. Graphs and Combinatorics, Volume 22, Number 3, (2006), 297-309.

20. Axenovich, M., Martin, R. On small cycles in a hypercube. Discrete Mathematics, V. 306, Issue 18, (2006), 212-218.

19. Axenovich, M. On transversals in vertex-partitions of graphs. Electronic journal of Combinatorics, 13(1), 2006, R36.

18. Axenovich, M., Martin, R., Avoiding patterns in matrices via small number of changes, SIAM Journal of Discrete Mathematics, Vol 20 Number 1 (2006), 49-54.

17. Axenovich, M., Jamison, R., Pattern Ramsey numbers, Graphs and Combinatorics, 21 (2) (2005), 145-160.

16. Axenovich, M., Jiang T., Anti-Ramsey numbers for small complete bipartite graphs. Ars Combinatoria 73 (2004), 311-318.

15. Axenovich, M., Jiang, T., Kündgen, A., Bipartite anti-Ramsey numbers of cycles and path covers in bipartite graphs. Journal of Graph Theory, 47 (2004), 9-28.

14. Axenovich, M., Fon-der-Flaass D., On rainbow arithmetic progressions, Electronic Journal of Combinatorics, 11 (2004).

13. Axenovich, M., Jiang, T., Tuza, Zs., Local anti-Ramsey numbers of graphs. Special issue on Ramsey theory (invited publication), Combinatorics, Probability and Computing, 12 (2003), 495-511.

12. Axenovich, M. A note on graph coloring extensions and list colorings. Electronic Journal of Combinatorics, 10 (2003), no. 1, Note 1, 5 pp. (electronic).

11. Axenovich, M., On multiple coverings of the infinite rectangular grid with balls of constant radius. Discrete Mathematics, 268 (2003), 31-48.

10. Axenovich, M., Füredi Z., Exact bounds on the sizes of covering codes. Designs, Codes and Cryptography, 30 (2003), 21-38.

9. Axenovich, M., On interval numbers of planar graphs. Congressus Numerantium 159 (2002), 77-94.

8. Axenovich, M., Luban,M., Exact ground state of the classical Heisenberg model for giant molecular magnets. Phys. Rev. B 63, 100407 (2001).

7. Müller, A., Luban, M., Schröder, C., Modler, R., Kögerler, P., Axenovich, M., Schnack, J., Canfied P.C., Bud'ko, S., Harrison, N., Classical and quantum magnetism in giant Keplerate magnetic molecules. European Journal of Chemical Physics and Physical Chemistry, vol. 2 (2001), 517-521. Plus cover page 471

6. Axenovich, M., Füredi Z., Embeddings of graphs in two-irregular graphs. Journal of Graph Theory, 36 (2001), no. 2, 75-83.

5. Axenovich, M., Kündgen, A. On a generalized anti-Ramsey problem. Combinatorica, 21 (3) (2001), 335-349.

4. Axenovich, M., A. Generalized Ramsey problem. Discrete Math. 222 (2000), no. 1-3, 247-249.

3. Axenovich, M., Füredi Z., Mubayi, D. On generalized Ramsey theory: the bipartite case. J. Combin. Theory Ser. B 79 (2000), no. 1, 66-86

2. Axenovich, M., Fon-Der-Flaass, D., Kostochka, A., On set systems without weak 3-Δ-subsystems. Discrete Math. 138, 57-62 (1995).

1. Aksenovich, M. A. On conductivity and recognizability of π-circuits. Metody Diskretn. Anal. 52, 15-21 (1992) (in Russian).